# SDR C2XA09IA274

- Difficulty date: October 28, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 10,982 hours, 5,951 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 8152915
- Part serial: 04983
- Condition: Inoperative
- Location: Ac Pack
- Part time: 10,982 hours, 5,951 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2172 - THE CREW REPORTED, RECEIVED A PACK ONE VALVE CLOSED MESSAGE ON EICAS.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE PACK DUCT TEMPERATURE SENSOR, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
